# SDR REXA2013112402300

- Difficulty date: November 20, 2013
- Submitted: November 24, 2013
- Operation: Air carrier
- Aircraft: N8506C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7506
- Aircraft time: 27,439 hours, 24,462 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL PANEL ACCESS 510AB HAS CORROSION AROUND PERIMETER AT 2 LOCATIONS IN NON-CRITICAL REGIONS 0.008 INCHES & 0.010 INCHES DEEP.  REPAIRED IAW REO 601R-57-21-030.
